Translator Disclaimer
2018 Differential subordination of a harmonic mean to a linear function
Oliwia Chojnacka, Adam Lecko
Rocky Mountain J. Math. 48(5): 1475-1484 (2018). DOI: 10.1216/RMJ-2018-48-5-1475

Abstract

In this paper, we examine differential subordination related to the harmonic mean in the case where a dominant is a linear function. A result for the first order Euler differential subordination of the nonlinear type is also discussed.

Citation

Download Citation

Oliwia Chojnacka. Adam Lecko. "Differential subordination of a harmonic mean to a linear function." Rocky Mountain J. Math. 48 (5) 1475 - 1484, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1475

Information

Published: 2018
First available in Project Euclid: 19 October 2018

zbMATH: 06958788
MathSciNet: MR3866555
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1475

Subjects:
Primary: 30C45
Secondary: 30C80

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top